The Geometry of the Space of BPS Vortex–Antivortex Pairs

Romão, NM and Speight, JM (2020) The Geometry of the Space of BPS Vortex–Antivortex Pairs. Communications in Mathematical Physics, 379 (2). pp. 723-772. ISSN 0010-3616



Copyright, Publisher and Additional Information: This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: math.DG; math.DG; hep-th; math-ph; math.AP; math.MP; 53C80, 70S15, 35Q70
  • Accepted: 28 April 2020
  • Published (online): 21 July 2020
  • Published: October 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/P024688/1
Depositing User: Symplectic Publications
Date Deposited: 11 Nov 2020 15:50
Last Modified: 11 Nov 2020 15:50
Status: Published
Publisher: Springer Nature
Identification Number:
Related URLs:

Share / Export